# SDR ABXA000358

- Difficulty date: June 28, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 50,728 hours, 40,826 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Door
- Part number: 5919571501
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BUTE DOOR NR 1502 WAS DELAMINATED.  REPLACED BUTE DOOR.
